MathSciNet Relay Station
MathSciNet bibliographic data
MR1204383 42B15 (42B30 46E99)
Onneweer, C. W.; Quek, T. S. On $H^p(\bold R^n)$-multipliers of mixed-norm type. Proc. Amer. Math. Soc. 121 (1994), no. 2, 543–552.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement